STABILITY COMPUTATION VIA GROBNER BASIS

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 383
  • Download : 0
In this article, we discuss a Grobner basis algorithm related to the stability of algebraic varieties in the sense of Geometric Invariant Theory. We implement the algorithm with Macaulay 2 and use it to prove the stability of certain curves that play an important role in the log minimal model program for the moduli space of curves.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2010-01
Language
English
Article Type
Article
Keywords

MODULI SPACE; CURVES; POLYTOPES

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62

ISSN
0304-9914
DOI
10.4134/JKMS.2010.47.1.041
URI
http://hdl.handle.net/10203/104146
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0